Appendix by A. Basalaev, D. Shklyarov (2017) in “On Hochschild invariants of Landau-Ginzburg orbifolds”,
A. Basalaev, A. Takahashi, E. Werner (2017): “Orbifold Jacobian algebras for exceptional unimodal singularities”, Arnold Mathematical Journal, online first,
A. Basalaev (2016): “6-dimensional FJRW theories of the simple-elliptic singularities “,
A. Basalaev, A. Takahashi, E. Werner (2016): “Orbifold Jacobian algebras for invertible polynomials”,
A. Basalaev, N. Priddis(2016): “Givental–type reconstruction at a non–semisimple point with”,
accepted by Michigan Mathematical Journal,
A. Basalaev (2015): “SL(2,C) action on cohomological field theories and Gromov–Witten theory of elliptic orbifolds”, Oberwolfach report Nr. 22/2015, DOI: 10.4171/OWR/2015/22.
A. Basalaev (2015): Frobenius manifold potentials of the elliptic orbifolds EllipticOrbifoldsPotentials. (corresponding MATHEMATICA scripts are available by the request).
A. Basalaev, A. Takahashi (2014): “On rational Frobenius manifolds of rank three with symmetries”, Journal of Geometry and Physics, Volume 84 (2014), 73-86